After emergency tooth extraction and a difficult extraction, I have developed sores on the side of my tongue a week later. Could this be from on the shots of novacain and medicine that was put in the socket?

Leave Comment

Comments

  • Dr.Ritz

    Dr.Ritz 12 - February - 2013, at 09:43 AM

  • The sores can be due to novacain shots or the medicines but it can also be due to trauma which was there during extraction. These will heal itself within a week or 10 days. Just make sure that there are no sharp points or bony specules in the extraction socket causing the ulceration of the tongue. Keep the area clean and maintain good oral hygiene and make sure they are not irritated further. Avoid eating from that side and follow all the do's and don'ts after tooth extraction given by your dentist. For more info on tooth extraction aftercare you can check this article... http://www.identalhub.com/dental-complications-after-tooth-extraction-881.aspx

Free Dental Consultation